# SDR 0100243263

- Difficulty date: January 23, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 7,164 hours, 3,159 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161212
- Condition: Leaking
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED HYD Y RSVR LO LVL MESSAGE.  FOLLOWED COM PROCEDURES AND CONTINUED TO FINAL DESTINATION WITH A NORMAL LANDING.  MAINTENANCE REPLACED A LEAKING O-RING BETWEEN THE PTU QUICK DISCONNECT COUPLING AND MANIFOLD.  LEAK CHECK OK.
